# SDR A6WA201542943

- Difficulty date: July 26, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 27,730 hours, 26,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Overlay
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3975 FWD EMER FLOOR TRACK LIGHTS DO NOT HAVE THE ORANGE OVERLAY.  PLACARDED & PLACED ON MEL.  REPLACED EMER FLOOR LIGHT & ORANGE OVERLAY AT ROW 1 IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.  PLACARD & MEL REMOVED.  SECURED CONNECTOR WITH TAPE.
